# SDR DALA2022060703978

- Difficulty date: June 3, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 81,308 hours, 25,098 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5645 ON DESCENT PASSING THROUGH 4K FWD ENTRY DOOR LIGHT ILLUMINATED. LIGHT EXTINGUISHED AFTER LANDING. CORRECTIVE ACTION: TROUBLE SHOT PER TSM 52-71. DOOR LOCK AND ARMS NORMAL. NO FAULTS NOTED. (8806166)
